MAUDE Adverse Event Report: EXACTECH, INC. 135-DEG PE 42MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 135-DEG PE 42MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 324-42-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 month and 22 days post the initial right tsa, the patient was revised due to dislocation.The surgeon removed a 42+2.5, 135 degree liner and replaced it with a 42+0 145 degree liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: a448951- 308-01-11 - 11x80mm distal stem modular cemented, 7052068 -308-05-26 - distal fixation ring ha 26.5, a355781- 308-10-00 - med prox body +0, a627922- 308-10-50 - 50mm middle segment modular, a716499 -308-15-50 - taper locking screw 50, a953452 -320-20-00 - eq reverse torque defining screw kit, a991402 -322-10-05 - humeral adapter tray, +5.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b2, d8, h6: clinical code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
135-DEG PE 42MM HUM LINER +2.5
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20186708
Report Number1038671-2024-03432
Device Sequence Number20611388
Product Code PHX
UDI-Device Identifier10885862622501
UDI-Public10885862622501
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer02/10/2026
02/13/2026
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date02/12/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight105 KG